Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Headaches, nausea and dizziness. Taking Lanzoprazole for EE. Possible causes and remedies?

I have been having temporal headaches for the past 8 months (bilateral but 80 % on the right side), daily nausea, dizziness , lightheaded, neck pain , intermittent tingling on the right side of the face, right ear partially blocked (all this daily). I also suffer from EE (Eosonophilic Eosophagitis) and been taking Lanzoprazole (30 mg) twice a day. I have no idea what i have. Please help!
Asked On : Sat, 16 Mar 2013
Answers:  1 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Emergency Medicine Specialist 's  Response
Hi Mattou,
Thanks for writing your query.

After reading your post, I would advice you that you should first have a scan of your head done.
MRI of head and neck will be beneficial to know the cause of your symptoms.
Also get a clinical examination by an ENT specialist and a Neurophysician.

You can take Betahistine 16 mg thrice a day for dizziness.
Pain killer like Ibuprofen one tablet twice a day after meals will help in relief of pain.
Continue taking Lansoprozole. You can add Domperidone 10 mg for nausea along with it.
You should first get yourself clinically examined and take any medicine under medical supervision only.

I hope this is helpful to you.
Answered: Sat, 16 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor